# SDR DALA2025050803585

- Difficulty date: May 5, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N910DU
- Make and model: Boeing 737924ER
- Aircraft serial: 32011
- Aircraft time: 20,297 hours, 8,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6859872) DURING SVC CHECK, FOUND LH AFT EMER OVER WING DOOR SIDEWALL LIGHT INOP. R&R ROW 20 SIDEWALL LIGHT REF B737 AMM 33-21. OPS CHK NML.
